# SDR 2007UALA03231

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 19,090 hours, 8,385 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Vibration
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTFL WITH MODERATE RUDDER VIBRATIONS.  UPPER AND LOWER RUDDER ACTUATOR ROD ENDS WORN.   REPLACED BOTH UPPER AND LOWER SERVO ROD ENDS.
